# SDR DALA2021072604205

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 87,434 hours, 22,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 373-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 CRACKED STABILIZER STRAP BTW STA 373 TO STA 377 AND LBL 24.75 AT ABOVE NLG WHEEL WELL. CORRECTIVE ACTION: REPAIRED PER SRM. (LP 1885651)
